# SDR SWAA2022080127886

- Difficulty date: July 11, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 52,033 hours, 28,008 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26L LOCATED BS540 AT FWD CARGO COMPARTMENT 2022-384003 / [01] TOOL USED P/N 45 MG S/N 130060401 DUE DATE 23/JAN/23;[02] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-23; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-23.;[03] PERFORMED PERMANENT REPAIR STRINGER 26L LOCATED BTW BS500D TO BS540 IAW SRM B737-700 53-00-03-2R-1 REPAIR 1. MATERIAL USED: ALUMINUM SHEET 7075-T0 0.045? PO: 2022 118567; CHANNEL AND ANGLES (2E/A) SHEET 7075-T0-0.050 PO: 2022 136558(CONVERTER TO 7075 T6) SEE INDIVIDUAL SIGN OFF BELOW.;[04] CORRECTED STEP 3: PERFORMED PERMANENT REPAIR STRINGER 26L LOCATED BTW BS500D TO BS540 IAW SRM B737-700 53-00-03-2R-1 REPAIR 1. MATERIAL USED: ALUMINUM SHEET 7075-T0 0.045? PO: 2022 118567; CHANNEL AND ANGLES (2E/A) SHEET 7075-T0-0.050? PO: 2022 136558(CONVERTER TO 7075 T6) SEE INDIVIDUAL SIGN OFF BELOW.;[05] PERFORMED PERMANENT REPAIR STRINGER 26L LOCATED BTW BS500D TO BS540 IAW SRM B737-700 53-00-03-2R-1 REPAIR 1. MATERIAL USED: ALUMINUM SHEET 7075-T0 0.045? PO: 2022 118567; CHANNEL AND ANGLES (2E/A) SHEET 7075-T0-0.050? PO: 2022 136558(CONVERTER TO 7075 T6) SEE INDIVIDUAL SIGN OFF BELOW. ITEM RII
